Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking fruta planta from a month. Having yeast infection. Is it from the diet pills?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions

I been taking these diet pills for a month now called fruta planta. And I got a yeast infection, the symptoms started 3 days ago. Could it be from the pills?
Posted Thu, 12 Apr 2012 in Infections
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Fruta planta are herbal weight loss pills. Since you are taking these pills for one month without any considerable side effects, the vaginal yeast infection you have now is not likely to be due to the effect of the pills you are taking.
You need to consult your Gynecologist for vaginal swab and proper treatment as these infections are notorious for recurrence if not properly treated.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor